MAUDE Adverse Event Report: ABBOTT CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During an in-clinic follow up, it was suspected that there was premature battery depletion on the device.The device was explanted and replaced to resolve the event.The patient was stable with no consequences.
 
Additional Manufacturer Narrative
Additional information: d10, h3, and h6.The reported event of premature battery depletion could not be confirmed in the lab.Interrogation of the device revealed the device was at end of life when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Pacing, sensing, impedance, high voltage (hv) output, patient notifier were tested and no anomaly was detected.No device anomaly was observed.

Brand Name
CURRENT ACCEL VR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10690631
Report Number2938836-2020-08771
Device Sequence Number3709371
Product Code NVZ
UDI-Device Identifier05414734502634
UDI-Public05414734502634
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2012
Device Model NumberCD1215-36
Device Catalogue NumberCD1215-36
Device Lot Number3270004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;